A matrix trace inequality

Xin Min Yang, Xiao Qi Yang, Kok Lay Teo

Research output: Journal article publicationJournal articleAcademic researchpeer-review

38 Citations (Scopus)


In this note, the matrix trace inequality for positive semidefinite matrices A and B, is established, where m is an integer. The above inequality improves the result given by Yang (J. Math. Anal. Appl. 250 (2000), 372-374).
Original languageEnglish
Pages (from-to)327-331
Number of pages5
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 1 Nov 2001

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'A matrix trace inequality'. Together they form a unique fingerprint.

Cite this